Absolute and uniform convergence of series in a sine system
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1465-1466
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a27,
author = {M. A. Mustafin},
title = {Absolute and uniform convergence of series in a sine system},
journal = {Differencialʹnye uravneni\^a},
pages = {1465--1466},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a27/}
}
M. A. Mustafin. Absolute and uniform convergence of series in a sine system. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1465-1466. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a27/